# SDR SWIA2019101746486

- Difficulty date: August 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PRESSURE FLOOR'S LH INTERCOSTAL LOCATED AT FS484 BETWEEN LBL27 AND LBL45 HAS CRACKED INBOARD AND OUTBOARD ATTACH CLIPS. (MARKED WITH ORANGE FLAG TAPE) (C-CHECK) RO: 10/16/2019 REMOVED DAMAGED INTERCOSTAL ATTACHEMENT CLIPS AT FS484.00 BETWEEN LBL27 AND LBL45 IAW REO.
